# SDR AALA20170105003

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 16,177 hours, 1,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402122
- Condition: Faulty
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHTS SWITCH GUARD DOES NOT WORK PROPERLY. RESET SWITCH GUARD IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
